# SDR 7C7A2023012700008

- Difficulty date: January 27, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 45,758 hours, 50,045 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Link
- Part number: 101353
- Part serial: 12EXC1781
- Condition: Corroded
- Location: Mlg
- Part time: 2,769 hours, 3,180 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TORQUE LINK BUSHING BORE CORRODED.
